i hate abilify!

Discussion in 'Help Me! I Need to Talk to Someone.' started by houseofcards, Nov 17, 2010.

Thread Status:
Not open for further replies.
  1. houseofcards

    houseofcards Well-Known Member

    2nd day on it and i'm having an allergic reaction and have to go to the ER. just GREAT.
     
  2. houseofcards

    houseofcards Well-Known Member

    :rofl: i learned what projectile vomiting meant, too. oh dear. horrible experience.
     
  3. Domo

    Domo Well-Known Member

    :laugh: Niiiice.

    I bet it wasn't as gross as some of those foods we were looking at on skype.

    Baby mice wine 0_o

    Hope you are feeling better soon.
     
  4. Sadeyes

    Sadeyes Staff Alumni

    Please let your doctor know what is going on for you on this medication...J
     
  5. houseofcards

    houseofcards Well-Known Member

    got an appointment for today :]
     
  6. may71

    may71 Well-Known Member

  7. Socialman

    Socialman Well-Known Member

    I tried a trial of abilify. I felt super weird. My heart started racing. My blood surged. I grew extremely aggravated, and got to the point where I had to lay down because my head was getting fuzzy. That medicine sucks, and should be banned.
     
Thread Status:
Not open for further replies.